UPM Institutional Repository

Some results in probabilistic n-Banach spaces


Salimi, Mehdi and Pourmoslemi, Alireza and Ismail, Fudziah (2009) Some results in probabilistic n-Banach spaces. Far East Journal of Applied Mathematics, 34 (3). pp. 285-292. ISSN 0972-0960


In this article, after introducing the probabilistic n-normed spaces we define probabilistic n-Banach spaces and study convergence in these spaces by some theorems.

Download File

PDF (Abstract)
Some results in probabilistic n-Banach spaces.pdf

Download (33kB) | Preview
Official URL or Download Paper: http://www.pphmj.com/abstract/3796.htm

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Publisher: Pushpa Publishing House
Keywords: n-normed space; Probabilistic n-Banach spaces
Depositing User: Nabilah Mustapa
Date Deposited: 08 Jun 2016 03:40
Last Modified: 08 Jun 2016 03:40
URI: http://psasir.upm.edu.my/id/eprint/16783
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item